# SDR ASAA2015090512932

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,663 hours, 5,467 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ELECTRONIC LIGHT ILLUMINATED, RAN QRH RETURN TO GATE.  ACFT GROUNDED. PERFORMED FIM 24-31, TASK 801, ELECTRIC LT BITE CK.  LOGGED STAT INV INOPERATIVE FAULT. PERFORMED FIM 24-34, TASK 801 & FAULT CLEARED, REF LOG 11411176 FOR ETOPS TOP DEFERRAL.
